Volume 7, Issue 2 (5-2010)                   jor 2010, 7(2): 55-68 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

تحلیل حساسیت واحدهای کارآ در تحلیل پوششی داده ها با بازده به مقیاس متغیر . jor. 2010; 7 (2) :55-68
URL: http://jamlu.liau.ac.ir/article-1-152-en.html
Abstract:   (7585 Views)
This article has no abstract.
Full-Text [DOC 1399 kb]   (4063 Downloads)    
Type of Study: Research | Subject: General
Received: 2011/03/16 | Published: 2010/05/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.